MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO T4 PULLOVER TOGA, REGULAR; GOWN, SURGICAL

STRYKER INSTRUMENTS-KALAMAZOO T4 PULLOVER TOGA, REGULAR; GOWN, SURGICAL
Catalog Number 0400750000
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product discarded.
 
Event or Problem Description
It was reported that during a surgical procedure at the user facility, the toga material seemed thinner and tore.The procedure was completed successfully without a clinically significant delay, adverse consequences, or medical intervention.

Brand Name
T4 PULLOVER TOGA, REGULAR
Common Device Name
GOWN, SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key7931388
Report Number0001811755-2018-01716
Device Sequence Number13918136
Product Code FYA
UDI-Device Identifier34546540904189
UDI-Public34546540904189
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K070078
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0400750000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2018
Initial Report FDA Received Date10/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1